I am 50 years old and had heart attack in 1994. After the angiography, LV aneurysm had been diagnosed. Since then i have been living a normal life without any such specific problem other than missing heart beat occasionally. Now for the past couple of months this problem increases and happening freaquently. I also had Holter Monitor Test and in my consultant cardiologist's opinion the report is normal and nothing to worry about. But i am feeling uneasy in my chest and sometimes feels vomitting, palpitation. Missing heart beat sometimes prolong for two to three seconds and it had been darkness in my eyes.
Your suggestion is requested that is this a serious problem to take care and if so what the remedy shall be taken.
When you say "darkness in my eyes", do you mean you were feeling like you were going to pass out (be rendered unconscious)? Was your vision going dark?
From my own experience I know that your heart feeling like it stopped could be:
a) the compensatory pause after a PVC,
b) a rapid but faint heart flutter that compared to your normal rhythm, feels like your heart stopped, or
c) that your heart really has briefly stopped - I don't know enough about this to know what could be causing it. If you are in extremely good shape (though your previous MI might indicate otherwise), you could have a very slow, natural heart rate which might partially explain a 2-3 second pause.
Sometimes the panic that grips me during one of these events can have me feeling like I want to vomit shortly afterward. But so far, I have yet to feel like I was losing consciousness or getting dizzy or light-headed.
If the pause and your symptoms were caught during your tests and your doctor assures you they are benign, then you might be well served believing him/her. If they weren't, then you should endeavor to have enough tests in order to capture this event and have it diagnosed.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.